MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION DUO-VENT; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION DUO-VENT; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 1C8507
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a solution set with duo-vent spike had significant amount of air in the line.This was observed when the pump was started after an empty fentanyl infusion was changed to a new bag.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: d9, h3, h4, f10/h6: component codes (replace code), h6 (update codes), h11.H11: the actual device and photographs were received for evaluation.Visual inspection of the photographs identified air in the line of the tubing.Visual inspection of the actual device did not identify any abnormalities that could have contributed to the reported condition; all components were correctly placed and according to the specification.Pressure and clear passage testing was performed with no leaks or blockages observed.A pull test was performed and no separation was noted.The sample was functionally tested on an in-lab spectrum pump with no issues observed.The reported condition was verified in the photographs.The cause of the air could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
DUO-VENT
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - HAINA
piisa industrial park antigua
carretera sanchez km 18 1/2
haina, san cristobal 91000
DR   91000
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22197671
Report Number1416980-2025-03328
Device Sequence Number21139123
Product Code FPA
UDI-Device Identifier00085412014319
UDI-Public(01)00085412014319(10)DR24J25048(17)261028
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K203609
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1C8507
Device Catalogue Number1C8507
Device Lot NumberDR24J25048
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Supplement Date Received by Manufacturer07/10/2025
Initial Report FDA Received Date06/12/2025
Supplement Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FENTANYL; PUMP
Patient SexUnknown